MathSciNet Relay Station
MathSciNet bibliographic data
MR947678 (89i:32037) 32F15 (32H35)
Faran, James J., V The nonimbeddability of real hypersurfaces in spheres. Proc. Amer. Math. Soc. 103 (1988), no. 3, 902–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement